Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

One more question about switching to Parnate SLS

Posted by Mickapoo on December 12, 2008, at 9:30:06

In reply to Re: Memory loss with Nardil- does it go away in time?, posted by SLS on December 11, 2008, at 17:54:17

Scott,
Forgot to add this. Does a certain amount of time need to lapse between ending Nardil and starting Parnate? Or does your doctor just decrease the Nardil little by little and then put you right on Parnate?

Thank you!!
Mickapoo


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[868265]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mickapoo thread:867856
URL: http://www.dr-bob.org/babble/20081204/msgs/868265.html